# SDR SWIA2020031049143

- Difficulty date: January 14, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 33,931 hours, 21,325 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H STGR 19 HAS CORROSION AROUND FASTENER HOLES BETWEEN FS 295 TO FS 310. MARKED WITH RED GREASE PENCIL.   (C-CHECK) RO 3/6/2020   REPAIRED R/H STGR 19 FLANGE CORROSION REF REO. COMPLIED WITH PRESSURE CHECK NO LEAKS NOTED. SEE CONTINUATION CARD FOR ADDITIONAL DETAILS.
